# SDR VNAA2025052311101

- Difficulty date: May 19, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 32,308 hours, 25,067 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING MSG ON CLIMB, FL260. / REMOVED AND REPLACED LOOP MT141 IAW CRJ 700 AMM 36-21-01-000/400-806-A04. OPS CHECK GOOD AT THIS TIME. PERFORMED UNATE SCAN OF AILC. AILC OPS CHECKS GOOD AT THIS TIME.
